# SDR KCSA201309300090

- Difficulty date: September 30, 2013
- Submitted: October 1, 2013
- Operation: Air carrier
- Aircraft: N745CK
- Make and model: Boeing 747446
- Aircraft serial: 26361
- Aircraft time: 58,368 hours, 8,187 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Bs 1200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE BS 1200, A CRACK AT FWD TENSION TIE CHANNEL, TOP FASTENER HOLE INBD OF FRAME INNER CHORD.
